# SDR CALA2024070301956

- Difficulty date: June 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 102,256 hours, 18,387 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Screw
- Condition: Missing
- Location: Slat Fairing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 REFRENCE LOG# 8453862 LEFT SIDE SLAT LINKAGE FAIRING PANEL ONE SCREW MISSING ENTERED IN ERROW SHOULD BE CATAGORY 3 REF LP 8457515 FOR CORRECT PDA CATEGORY 3 LOG ENTRY. PDA 3 SCREW FOUND MISSING FROM PANEL 511CB (LEFT SIDE SLAT LINKAGE PANEL)
